# SDR IXXA06SMN303S

- Difficulty date: September 15, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND CRACKED LONGERON AT STATION 1770.000 LONGERON 17 LEFT.  REMOVED DAMAGED LONGERON.  CLEANED, TREATED, AND PRIMED AREA, AND NEW LONGERON.  INSTALLED LONGERON (EXTRUSION P/N S1616757) IAW DC8 SRM 53-1-0, DC-8 SRM 51-1-20D, DC-8 SRM 51-1-8B, DC8 SRM 53-5-1 FIG 7 SHEET 1 PAGE 22 ITEM -B-, DC-8 SRM 51-2-0 FIG 50 SHEET 37, DC-8 SRM 51-1-21, DC-8 SRM 51-3-0, DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
